User menu

Random-walks in Asymmetric Random-environments

Bibliographic reference Bricmont, Jean ; Kupiainen, Antti. Random-walks in Asymmetric Random-environments. In: Communications in Mathematical Physics, Vol. 142, no. 2, p. 345-420 (1991)
Permanent URL http://hdl.handle.net/2078.1/50806
  1. Sinai, Y.G.: Limiting behavior of a one-dimensional random walk in a random medium. Theory Prob. Appl.27, 256 (1982)
  2. Marinari, E., Parisi, G., Ruelle, D., Windey, P.: Random walk in a random environment and 1/f noise. Phys. Rev. Lett.50, 1223 (1983); on the interpretation of 1/f noise. Commun. Math. Phys.89, 1 (1983)
  3. Fisher, D.: Random walks in random environments. Phys. Rev. A30, 960 (1984)
  4. Derrida, B., Luck, J.M.: Diffusion on a random lattice: weak-disorder expansion in arbitrary dimension. Phys. Rev. B28, 7183 (1983)
  5. Luck, J.M.: Diffusion in a random medium: a renormalization group approach. Nucl. Phys. B225, 169 (1983)
  6. Durrett, R.: Multidimensional random walks in random environments with subclassical limiting behavior. Commun. Math. Phys.104, 87 (1986)
  7. Bouchaud, J.P., Comtet, A., Georges, A., Le Doussal, P.: Anomalous diffusion in random media of any dimensionality. J. Physique48, 1445 (1987)
  8. Bramson, M., Durrett, R.: Random walk in random environment: a counterexample? Commun. Math. Phys.119, 119 (1988) Bramson, M.: Random walk in random environment: A counterexample without potential. Preprint
  9. Papanicolaou, G., Varadhan, S.R.S.: Boundary value problems with rapidly oscillating random coefficients in “Random Fields,” Fritz, J., Lebowitz, J., Szasz, D. (eds.). Janos Bolyai Series, p. 835. Amsterdam: North-Holland 1981
  10. Papanicolaou, G., Varadhan, S.R.S.: Diffusion with random coefficients. In: Statistics and probability: essays in honor of C.R. Rao. Kallianpur, G., Krishaniah, P.R., Gosh, J.K. (eds.), p. 547. Amsterdam: North-Holland 1982
  11. Anshelevich, V.V., Khanin, K.M., Sinai, Ya.G.: Symmetric random walks in random environments. Commun. Math. Phys.85, 449 (1982)
  12. Kunnemann, R.: The diffusion limit of reversible jump processes in Z d with ergodic random bond conductivities. Commun. Math. Phys.90, 27 (1983)
  13. Lawler, G.: Weak convergence of a random walk in a random environment. Commun. Math. Phys.87, 81 (1982)
  14. De Masi, A., Ferrari, P.A., Goldstein, S., Wick, D.: An invariance pricniple for reversible Markov processes. Applications to random motions in random environments. J. Stat. Phys.55, 787 (1989)
  15. Bricmont, J., Kupiainen, A.: Phase transition in the 3d random field Ising model. Commun. Math. Phys.116, 539 (1988)
  16. Billingsley, P.: Convergence of probability measures. New York: Wiley 1968